# SDR SROM200300030

- Difficulty date: June 29, 2003
- Submitted: July 1, 2003
- Operation: General aviation
- Aircraft: N736BP
- Make and model: Boeing 737205
- Aircraft serial: 23465
- Aircraft time: 32,963 hours, 32,402 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stinger
- Part number: 654576823
- Condition: Misrepaired
- Location: Fuselage
- Part time: 32,963 hours, 32,402 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING D CHECK INSPECTION ELECTED TO REPLACE STINGER 24R FROM STA 500 TO 540 BECAUSE OF A PERVIOUS APPROVED REPAIR.  REPLACED STRINGER IAW B737 SRM 51-10-2 AND MM 51-21-171.
